# SDR TWAA0105102

- Difficulty date: March 16, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,421 hours, 28,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FLOOR SUPPORT CORRODED AT STA 160 TO 200, RBL 44.  REPLACED FLOOR SUPPORT PER SPM 6-70-01 AND SRM 51-30-2.
